# SDR QXEA200600012

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 18,897 hours, 27,326 cycles
- Engine: Pwa PW123D
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G773
- Part serial: 5395
- Condition: Malfunctioned
- Location: Rudder
- Part time: 82 hours, 39 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2112 INTERMITTENT RUDDER FULL PRESSURE CAUTION. MAINTENANCE REPLACED THE NR1 RUDDER FULL PRESSURE SWITCH. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
